# SDR FDKA200609265

- Difficulty date: September 17, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 13,027 hours, 12,494 cycles
- Engine: Allsn AE3007A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A CONSTANT SMELL OF BURNING RUBBER IN THE CABIN.  MX FOUND LIGHT TERMINAL BURNED AND THEY REPLACED THE TERMINAL AND THE BALLAST.
